# SDR ASAA2021022034146

- Difficulty date: February 20, 2021
- Submitted: February 23, 2021
- Operation: Air carrier
- Aircraft: N564AS
- Make and model: Boeing 737890
- Aircraft serial: 35103
- Aircraft time: 53,000 hours, 15,927 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 66087
- Part serial: 660874350
- Condition: Failed
- Location: Nr 2 Hyd System
- Part time: 41,499 hours, 12,615 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START AT THE GATE, NUMBER 2 ENG HYDRAULIC PRESS LOW ILLUMINATED, AND STAYED ILLUMINATED.  GROUNDED - YES.  CHECKED PUMP DEPRESSURIZING C/B FOUND IN, CHECKED CANNON PLUG ON PUMP OR DRY MOTORED NR 2 ENG.  VERIFIED NO PRESSURE AND LOW PRESS LT STAYED ON FOR ENG 2 PUMP. ALSO NOTICED PUMP VERY HOT TO THE TOUCH.  REMOVED & REPLACED NR 1 EDP REF B737-800 AMM 29-11-11/401, CASE DRAIN FILTER CHECK VALVE REF CFM56-7 PBM 71-00-02 FIG 21-1, CASE DRAIN FILTER UNION REF PBM 71-00-02 FIG 20-2, QUICK DISCONNECT CASE DRAIN HOSE REF PBM 71-00-02 FIG 21-1.  OP CHECKS GOOD.  NO LEAKS FOUND.
